# SDR 98UAL900121

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Engine: Pwa PW2037
- System (JASC): 2722 · Rudder Actuator
- Part: Seal
- Part number: 3800022107
- Condition: Failed
- Location: Rudder Actuator
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO LAX AND LANDED UNDER AMBER ALERT DUE TO LOSS OF LEFT HYDRAULIC SYSTEM.  *S/D*  RUDDER RATIO CHANGE ACTUATOR ROD SEAL FAILED.  REPLACED RRCA AND SERVICED LEFT SYSTEM.
